# SDR IPXA2017030314654

- Difficulty date: February 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 1 LT THRUST REVERSER CASCADE SUPPORT RING UPPER LUG BEARING HOLE WORN BEYOND ALLOWABLE LIMITS.  REPLACED THE THRUST REVERSER IAW AMM 71-13-01.
